MathSciNet Relay Station
MathSciNet bibliographic data
MR1328358 (96g:34037) 34B15 (35J60 47N20)
Lian, Wei Cheng; Wong, Fu Hsiang; Yeh, Cheh Chih On the existence of positive solutions of nonlinear second order differential equations. Proc. Amer. Math. Soc. 124 (1996), no. 4, 1117–1126.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement